# SDR AALA201712159039

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 49,293 hours, 20,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED BATTERY PACK TO FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT PER B-737 AMM 25-64-00.
